Does fluxoetine do anything to periods? I am on Minastrine Fe 1/20, and I take these pills perfectly. About 5 days ago, my OBGYN had prescribed me fluxoetine. My birth control pill pack has 4 days of inactive pills. I am on day 2, with severe cramping, but no period. Does that have something to do with fluxoetine? Its the only other med I'm on, and from my understanding, it doesnt lessen the effectiveness of my birth control. Is there any reason for me to paranoid? Again, severe cramping, but no actual period, and I've got 2 more days to go. Whata thw deal?
stormieDawn12: As far as your period there is no mention of it messing with your period,but some of the side effects can make you feel like it is. like these.menstrual pain
stomach cramps, gas, or pain THESE WERE LISTED AS SIDE EFFECT WITH FLUOXETINE. Now you said you just started this medication and many times for the first week or two you get some side effects but normally after the first week or so these side effects go away.Also if the doctor did not say the new medication to notice any relief it can take as much as 6 to 8 weeks for the medication to reach the full blood level.Most people do notice some relief of their symptoms prior to this but just so you know.It has proven to be pretty effective. AND you are correct this medication does not effect your birth control. But other things can cause you to be a few days late like stress etc.Let your doctor know if your still having problems next week. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 1 answer
Posted 27 May 2015 • 1 answer
Posted 24 Sep 2015 • 0 answers
Posted 24 Jun 2016 • 0 answers
Birth Control Pills - I have been taking the pill for 2 years now. I have had regular periods every?
Posted 1 Nov 2016 • 0 answers